# SDR USAA020176

- Difficulty date: May 2, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-FRAME CRACKED .25 INCH, STATION 807 BETWEEN S8R AND S9R.  CUT OUT CRACKED, INSTALLED DOUBLER PER TYPICAL REPAIR 53-10-14A.  (M)
